Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 431840, 12 pages
http://dx.doi.org/10.1155/2011/431840
Research Article

The Polytopic-k-Step Fibonacci Sequences in Finite Groups

Department of Mathematics, Faculty of Art and Science, Kafkas University, 36100 Kars, Turkey

Received 22 May 2011; Revised 26 July 2011; Accepted 27 July 2011

Academic Editor: Binggen Zhang

Copyright © 2011 Ömür Deveci. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Kiliç and D. Tasci, “On families of bipartite graphs associated with sums of generalized order-k Fibonacci and Lucas numbers,” Ars Combinatoria, vol. 94, pp. 13–23, 2010. View at Google Scholar
  2. G. Y. Lee, “k-Lucas numbers and associated bipartite graphs,” Linear Algebra and its Applications, vol. 320, no. 1-3, pp. 51–61, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. K. Lü and W. Jun, “k-step Fibonacci sequence modulo m,” Utilitas Mathematica, vol. 71, pp. 169–178, 2007. View at Google Scholar · View at Zentralblatt MATH
  4. E. F. Miles, “Generalized Fibonacci numbers and associated matrices,” The American Mathematical Monthly, vol. 67, pp. 745–752, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Mouline and M. Rachidi, “∞-generalized Fibonacci sequences and Markov chains,” The Fibonacci Quarterly, vol. 38, no. 4, pp. 364–371, 2000. View at Google Scholar · View at Zentralblatt MATH
  6. D. Kalman, “Generalized Fibonacci numbers by matrix methods,” The Fibonacci Quarterly, vol. 20, no. 1, pp. 73–76, 1982. View at Google Scholar · View at Zentralblatt MATH
  7. C. M. Campbell and P. P. Campbell, “The Fibonacci length of certain centro-polyhedral groups,” Journal of Applied Mathematics and Computing, vol. 19, no. 1-2, pp. 231–240, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. Sadeghieh and H. Doostie, “Non-abelian sequenceable groups involving α-covers,” Journal of Sciences, vol. 20, no. 3, pp. 277–282, 2009. View at Google Scholar
  9. S. W. Knox, “Fibonacci sequences in finite groups,” The Fibonacci Quarterly, vol. 30, no. 2, pp. 116–120, 1992. View at Google Scholar · View at Zentralblatt MATH
  10. H. Aydin and R. Dikici, “General Fibonacci sequences in finite groups,” The Fibonacci Quarterly, vol. 36, no. 3, pp. 216–221, 1998. View at Google Scholar · View at Zentralblatt MATH
  11. C. M. Campbell, H. Doostie, and E. F. Robertson, “Fibonacci length of generating pairs in groups,” in Applications of Fibonacci Numbers, G. E. Bergum et al., Ed., vol. 3, pp. 27–35, Kluwer Academic publisher, Dodrecht, The Netherlands, 1990. View at Google Scholar · View at Zentralblatt MATH
  12. O. Deveci and E. Karaduman, “On the basic k-nacci sequences in finite groups,” Discrete Dynamics in Nature and Society, vol. 34, no. 4, pp. 275–283, 2011. View at Google Scholar
  13. Ö. Deveci and E. Karaduman, “The Pell sequences in finitegroups,” Utilitas Mathematica. In press.
  14. E. Karaduman and H. Aydin, “-nacci sequences in some special groups of finite order,” Mathematical and Computer Modelling, vol. 50, no. 1-2, pp. 53–58, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. D. D. Wall, “Fibonacci series modulo m,” The American Mathematical Monthly, vol. 67, pp. 525–532, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H. J. Wilcox, “Fibonacci sequences of period n in groups,” The Fibonacci Quarterly, vol. 24, no. 4, pp. 356–361, 1986. View at Google Scholar · View at Zentralblatt MATH
  17. A. S. Fraenkel and S. T. Klein, “Robust universal complete codes for transmission and compression,” Discrete Applied Mathematics, vol. 64, no. 1, pp. 31–55, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. G. R. Kaluge, “Penggunaan fibonacci dan Josephus problem dalam algoritma enkripsi transposisi+substitusi,” Makalah IF 3058 Kriptografi-Sem. II Tahun 2010/2011.
  19. D. M. Mandelbaum, “Synchronization of codes by means of Kautz's Fibonacci encoding,” Institute of Electrical and Electronics Engineers. Transactions on Information Theory, vol. IT-18, pp. 281–285, 1972. View at Google Scholar · View at Zentralblatt MATH
  20. B. K. Gandhi and M. J. Reddy, “Triangular numbers in the generalized associated Pell sequence,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 8, pp. 1237–1248, 2003. View at Google Scholar · View at Zentralblatt MATH